# SDR USAA001574

- Difficulty date: September 27, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Center Wing
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED TWO PLACES .25 INCH EACH, 2 INCHES AND 3 INCHES AFT OF BS 706 AT BL 0.  INSTALLED FILLER, DOUBLER AND TRIPLER PER TR 57-10-05.  (M)
